American Journal of Industrial and Business Management

Vol.5 No.12(2015), Paper ID 62163, 6 pages

DOI:10.4236/ajibm.2015.512078

 

A Study on Customer Segmentation for E-Commerce Using the Generalized Association Rules and Decision Tree

 

Haiying Ma

 

Department of Management Science and Engineering, East China University of Science & Technology, Shanghai, China

 

Copyright © 2015 Haiying Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ma, H. (2015) A Study on Customer Segmentation for E-Commerce Using the Generalized Association Rules and Decision Tree. American Journal of Industrial and Business Management, 5, 813-818. doi: 10.4236/ajibm.2015.512078.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.